首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Multivariate sharp quadratic bounds via $\mathbf{\Sigma}$-strong convexity and the Fenchel connection
  • 本地全文:下载
  • 作者:Ryan P. Browne ; Paul D. McNicholas
  • 期刊名称:Electronic Journal of Statistics
  • 印刷版ISSN:1935-7524
  • 出版年度:2015
  • 卷号:9
  • 期号:2
  • 页码:1913-1938
  • DOI:10.1214/15-EJS1061
  • 语种:English
  • 出版社:Institute of Mathematical Statistics
  • 摘要:Sharp majorization is extended to the multivariate case. To achieve this, the notions of $\sigma$-strong convexity, monotonicity, and one-sided Lipschitz continuity are extended to $\mathbf{\Sigma}$-strong convexity, monotonicity, and Lipschitz continuity, respectively. The connection between a convex function and its Fenchel-Legendre transform is then developed. Sharp majorization is illustrated in single and multiple dimensions, and we show that these extensions yield improvements on bounds given within the literature. The new methodology introduced herein is used to develop a variational approximation for the Bayesian multinomial regression model.
国家哲学社会科学文献中心版权所有